# SDR C2XA08IA275

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 17,431 hours, 9,282 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

COS - FLIGHT 2116, THE CREW REPORTED A RAPID DEPRESSURIZATION AT FL360. THE CREW PERFORMED AN EMERGENCY DESCENT AND LANDED AT COS WITHOUT INCIDENT.  MX INSPECTED THE ACFT, OPS CHECKED THE MANUAL AND AUTO PRESSURIZATION SYSTEMS WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
